# SDR REXA2016030600379

- Difficulty date: March 6, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N279PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15279
- Aircraft time: 5,668 hours, 3,872 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PAX DOOR LOWER SILL.  CONTINUATION CARD 81527911 OP 84.  REPAIRED CORROSION ON PAX DOOR LOWER SECTION IAW MWC 81527911 OP 84 FOR DETAIL OF WORK PERFORMED.
